Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196 197 198 199 200 201 202 203 204 205 206 207 208 209 210 211 212 213 214 215 216 217 218 219 220 221 222 223 224 225

  [Search Papers]
2091. H. Abbasi, M.R. Rouhani, D.D. Tskhakaya and N.L. Tsintsadze,
The Supersonic Soliton with Trapped Electrons
J. Bulletin of Georgian Academy of Sciences 155(1997), 48  [abstract]   
IPM/P-1997/054
 
2092. B. Maraghechi and S. Mirzanejhad,
Free Electron Laser in A Partially Filled Waveguide
Phys. Plasmas 4(1997), 2727-2735  [abstract]   
IPM/P-1997/053
 
2093. H. Abbasi, M.R. Rouhani, D.D. Tskhakaya and N.L. Tsintsadze,
The Properties of Electrosound Wave at Electron Trapping
Physica Scripta 56(1997), 619-622  [abstract]   
IPM/P-1997/052
 
2094. M.A. Jafarizadeh and H. Fakhri,
Calculation of the Determinant of Shape Invariant Operators
Phys. Lett. A 230(1997), 157-163  [abstract]   
IPM/P-1997/051
 
2095. M.A. Jafarizadeh and H. Fakhri,
Supersymmetry and Shape Invariance Differential Equations of Mathematical Physics
Phys. Lett. A 230(1997), 164-470  [abstract]   
IPM/P-1997/050
 
2096. M.R. Rahimi Tabar,
The Instanton Solution of Forced Burgers Equation in Polyakov's Approach
  (Preprint) [abstract]   
arXive.org link: hep-th/9707127 [ abs, src, ps, others], cited by
IPM/P-1997/049
 
2097. F. Ardalan, S. Kim and F. Mansouri,
Can We Have Exact Supersymmetry with Undetected Superpaterns? Lessons from 2+1 Dimensions
Int. J. Mod. Phys. A 12(1997), 1183-1193  [abstract]   
IPM/P-1997/048
 
2098. V. Milani and A. Shafei Deh Abad,
Geodesic Curves on Quantized Manifolds
Lett. Math. Phys. 40(1997), 391-394  [abstract]   
arXive.org link: hep-th/9606084 [ abs, src, ps, others], cited by
IPM/P-1997/047
 
2099. M. Abolhasani and M. Golshani,
The Path Integral Approach on the Frame Work of the Casual Interpretation
  (Preprint) [abstract]   
IPM/P-1997/043
 
2100. N. Riazi,
Double Sine-Gordon System with Remarkable Properties
  (Preprint) [abstract]   
IPM/P-1997/039
 

back to top

Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196 197 198 199 200 201 202 203 204 205 206 207 208 209 210 211 212 213 214 215 216 217 218 219 220 221 222 223 224 225  





footer
 

webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.